| Model Number |
AS480 |
| Medical Device Problem Codes |
Mechanical Problem (1384); Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/10/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This malfunction may potentially impact staining performance.No erroneous staining result was reported by the customer in connection with this incident.No patient or user harm was indicated.A1-a6: patient information has not been provided by the user.E1 establishment name: (b)(6).
Event or Problem Description
China field service engineer (fse) reported an aspiration and dispense test failure during maintenance with some slides being affected.The fse inspected the instrument and replaced the aspiration and dispense check valve which resolved this malfunction.The customer would use another instrument to finish the testing.The instrument is fully operational, within specification, and ready for the user.Diagnostics were not altered.No harm or patient impact was indicated.
Additional Manufacturer Narrative
H4: device manufacture date was updated with correct information.